# SDR CA150326006

- Difficulty date: March 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 82740061019
- Condition: Damaged
- Location: Spoiler Clutch
- Component: Spoiler Clutch, Dhav
- Component part number: 82740061019
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTS "AOG" RELATED TO SPOILERS FAILURE VIA QIR AASL-QIR-15-00001: SPOILER 1 PUSHOFF CAUTION LIGHT ILLUMINATED DURING THE TAXING.  DURING PRELIMINARY INVESTIGATION OF THE ISSUE,  IT WAS FOUND THAT LT SPOILER CONTROL CLUTCH ASSY`S MICROSWITCH, PN: KX5-1-1, SCREWS, BRACKET AND ATTACHMENT PLATES ARE DAMAGED.  IT WAS FOUND, THAT SCREWS, PN MS35206-219, IPC ITEM 330 ARE INSTALLED FROM THE BOTTOM SIDE OF THE MICROSWITCH.  SIMILAR CONDITION WITH RESPECT TO SCREW ORIENTATION WAS ALSO NOTED ON RT SIDE. ANOTHER OPERATOR REPORTS SIMILAR REVERSAL OF SCREWS NOTED ON THEIR ACFT, SB 84-27-29 FOR SIMILAR PREVIOUS REPORT.  CONTAINMENT LINE CHECK AC 4490 - 4499.
